# SDR RAIA00703023

- Difficulty date: March 9, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,745 hours, 17,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - EMERGENCY LIGHT RIGHT EMERGENCY DOOR FLOODLIGHT IS OUT.  MAINTENANCE RESEATED LAMP AND OPS CHECK.
